# SDR ASOA201612121596

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 37,199 hours, 28,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK FR 75 FUSELAGE SKIN IS CRACKED BTW STR 1R-2R. REPAIRED FR 75 SKIN AT STR 1-2R BY CUTTING DAMAGE AND INSTALLING A FILLER AND DOUBLER IAW SRM 53-31-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
